| Catalog Number |
TVC55 |
| Medical Device Problem Codes |
Failure to Fire (2610); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 4/21/2025.D4 batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that surgeon placed stay stitches to temporarily close the gastrocutaneous fistula in order to place the stapler across the gastric tissue.She then placed the stapler across the tissue and fired.The stapler fired but the surgeon noticed it was a little difficult to slide the firing knob back after it was fired and before opening the device.Once the device was removed from the tissue, she noticed staples formed correctly on only the proximal 1/3rd of the staple line.The remaining 2/3rds of the tissue did not have any staples and the tissue was still open.She then used vicryl sutures to close the remaining portion of the tissue to complete the case.Surgical delay unknown.No patient harm was reported.